| Model Number |
MMT-722NAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
It was reported that the customer insulin pump alarmed motor error and unable to rewind.Customer¿s blood glucose was 262 mg/dl at the time of incident.It was also reported that the insulin pump drive support cap was sticking out.No troubleshooting was performed.Insulin pump is being replaced and is expected to return for analysis.
Additional Manufacturer Narrative
Insulin pump was received with motor error alarm during occlusion test due to faulty force sensor resistor (tin).Motor passed motor test.Drive support disk was inspected and no anomaly was noted.Unit was received with cracked case at display window corner, minor scratched lcd window, cracked battery tube threads, cracked belt clip slot at battery tube threads area, cracked reservoir tube lip, and scratched reservoir tube window.